Skip to content
My WebMD Sign In, Sign Up
skin irritation, rash, I just don't know what
avatar
moriancumr posted:
I'm 58; bumps itched left elbow mid May; Fluocinonide Cream 0.05% DID clear it up but another developed left knee; dermatologist gave me Fluocinonide Cream (0.10%); again cleared up BUT began developing patches all over my arms and legs, continually chasing them with the cream. NOTHING on my head, neck or torso, just all over my arms and legs; dermatologist says my apparent rash springs up on people as they age, comes and goes for no apparent reason; I haven't done any different with regard to diet, lifestyle, etc.; I'm frustrated; I live in the middle of nowhere about 2 1/2 hours from Los Angeles; think maybe I need to go to where a skin doctor sees many, many more cases than my little town; have pictures of latest rashes on arms. Whatdyathink?
Reply
 
avatar
Elizabeth_WebMD_Staff responded:
Hello moriancumr and Welcome -

This does sound frustrating, I am sorry you are experiencing these symptoms.

This slideshow, Adult Skin Problems , may be helpful in identifying what's going on. You may also want to post your concerns to our Skin Problems & Treatment Community for possible response.

Hope you find answers soon,
Elizabeth


Helpful Tips

Was this Helpful?
5 of 9 found this helpful

Helpful Resources

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.